Vol. 302, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 310: 1
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Cyclic $\eta$-parallel shape and Ricci operators on real hypersurfaces in two-dimensional nonflat complex space forms

Yaning Wang

Vol. 302 (2019), No. 1, 335–352

We consider three-dimensional real hypersurfaces in a nonflat complex space form of complex dimension two with cyclic η-parallel shape or Ricci operators and classify such hypersurfaces satisfying some other geometric restrictions. Some results extend those of Ahn et al. (1993), Lim et al. (2013), Kim et al. (2007) and Sohn (2007).

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

real hypersurface, complex space forms, cyclic $\eta$-parallel, shape operator, Ricci operator
Mathematical Subject Classification 2010
Primary: 53B25, 53D15
Received: 2 June 2018
Revised: 8 September 2018
Accepted: 15 February 2019
Published: 5 November 2019
Yaning Wang
School of Mathematics and Information Sciences
Henan Normal University